MathSciNet Relay Station
MathSciNet bibliographic data
MR2525779 (2010f:14060) 14N35 (14C05)
Maulik, Davesh; Oblomkov, Alexei Quantum cohomology of the Hilbert scheme of points on $\scr A\sb n$-resolutions. J. Amer. Math. Soc. 22 (2009), no. 4, 1055–1091.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement